# SDR UALA2009052201473

- Difficulty date: May 13, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D310382014U1
- Part serial: 0524
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOWER TUBE BLEW ON OVERPRESSURE TEST.  OP TUBE FAILURE SENT TO OEM.
